Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Burning sensation in scalp, blisters and loss of hair fall. History endometriosis. How do i stop my hair fall?

Hi, I have been having problems with what I believe to be scalp neuritis. I have burning sensations in my scalp, my scalp turns red and looks like a sun burn, tingling sensations, sometimes my scalp gets lumpy, sometimes I get small like blisters in my scalp, my hair is falling out and sometimes I get migraines. I am 55 years old, I weigh 160lbs, I am 5 6 and have never had any serious medical problems other than endometriosis when I was in my 20 s. I have started eating more vegetables and fruits and taking lots of vitamin B . It is not as bad as it was. What can I do to stop my hair from falling out?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello,
Thanks for the query,

You might have developed photodermatitis.

Your description even looks somewhat similar to DLE.

Please get your blood ANA profile checked.

Apply a mild steroid lotion like desonide,

Also take an antihistamine tablet.

This will give you some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.
http://www.healthcaremagic.com/doctors/dr-rahul-kumar/64818

Wishing you a good health.
Thank you
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor